Record number :
1563025
Title of article :
Pointwise estimate for the Hardy–Littlewood maximal operator on the orbits of contractive mappings
Author/Authors :
Aimar، نويسنده , , Hugo and Carena، نويسنده , , Marilina، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2012
Pages :
11
From page :
626
To page :
636
Abstract :
Let M n denote the Hardy–Littlewood maximal operator on the n -th iteration of a given iterated function system (IFS). We give sufficient conditions on the IFS in order to obtain a pointwise estimate for M n in terms of the composition of M 0 and a discrete Hardy–Littlewood type maximal operator. As a corollary we prove the uniform preservation of Muckenhoupt condition along the Hutchinson orbits induced by such an IFS.
Keywords :
Hardy–Littlewood maximal operator , Hutchinson orbits , Iterated function systems , Muckenhoupt weights
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2012
Link To Document :
بازگشت